# SDR COMA0670189

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 7,609 hours, 5,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 669-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES ON RIGHT FLOOR SEAT TRACK EXCEED DAMAGE LIMITATIONS PER SRM 53-11-49.  REPLACED SEAT TRACK IAW REO 670-53-00-074.
